# SDR SWIA202158184

- Difficulty date: April 2, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 409 S26l-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON FRAME 409+16 FORWARD SIDE AND ATTACH FLANGE BETWEEN STR26R AND STR26L.     (C-CHECK RO 5/16/2021)    REPAIRED  FRAME 409+16 FORWARD SIDE AND ATTACH FLANGE BETWEEN STR25R AND STR25L REF CRJ-200-SRM 53-00-15. PREESURE CHECK GOOD AND COMPLIED WITH 51-900-1003-SKY
